Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a theorem of D. Ridout in the theory of Diophantine approximations.


Author: Aviezri S. Fraenkel
Journal: Trans. Amer. Math. Soc. 105 (1962), 84-101
MSC: Primary 10.30
DOI: https://doi.org/10.1090/S0002-9947-1962-0144852-2
MathSciNet review: 0144852
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge, 1957. MR 0087708 (19:396h)
  • [2] H. Davenport and K. F. Roth, Rational approximations to algebraic numbers, Mathematika 2 (1955), 160-167. MR 0077577 (17:1060d)
  • [3] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th. Ed., Oxford, 1960. MR 0067125 (16:673c)
  • [4] D. Ridout, Rational approximations to algebraic numbers, Mathematika 4 (1957), 125-131. MR 0093508 (20:32)
  • [5] K. F. Roth, Rational approximations to algebraic numbers, Mathematika 2 (1955), 1-20. MR 0072182 (17:242d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30

Retrieve articles in all journals with MSC: 10.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0144852-2
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society